# SDR ASOA20130118023

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 14567066401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT GROUND SPOILER CENTER HINGE INBD HAT BUSHING MIGRATED.  MX R & R LT WING GROUND SPOILER CENTER HINGE ATTACHMENT IAW EC5740-01288.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
